# SDR DL757951839

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Component: 141N782013
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RADOME HAD A BIRD STRIKE ON CENTER OF NOSE.  AFTER INSPECTION RADOME DELAMINATION AND MOISTURE ABOVE LIMITS.  REBUILD RADOME COMPLETE PER SRM 53-10-72.  CUT RADOME OFF ABOVE BASE RING AND REBUILD IN 757 MOLD SYSTEM.  PAINT PER SP 900-9-1-11, NR 05, TRANSMISSIVITY TESTED.  RETURN TO STOCK SERVICABLE.
